Illinois Journal of Mathematics

Coercive inequalities for indefinite forms over nonsmooth planar regions

James M. Newman

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 27, Issue 4 (1983), 607-611.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256046250

Digital Object Identifier
doi:10.1215/ijm/1256046250

Mathematical Reviews number (MathSciNet)
MR720096

Zentralblatt MATH identifier
0522.35015

Subjects
Primary: 35B45: A priori estimates
Secondary: 47G05

Citation

Newman, James M. Coercive inequalities for indefinite forms over nonsmooth planar regions. Illinois J. Math. 27 (1983), no. 4, 607--611. doi:10.1215/ijm/1256046250. https://projecteuclid.org/euclid.ijm/1256046250


Export citation